# SDR 03FDEA00449

- Difficulty date: April 15, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WHEEL WELL STATION 870 BULKHEAD SKIN WEB.  **  S/D  **    REPAIRED CRACK IAW FEDEX EA 7-5310-69465
